MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW,TI,3.5MMX 18MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LO-PRO SCRW,TI,3.5MMX 18MM; BONE FIXATION SCREW/PLATE
Model Number LO-PRO SCRW,TI,3.5MMX 18MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 3/31/2025, it was reported by a sales representative via email that two 2.4 mm val screws went through an ar-8916vsr-05 volar distal radius plate during insertion.The entire construct had to be removed in order to change plates.The plates were changed to a wide plate and the surgeon re-drilled and re-sized the screws.This was discovered during a distal radius fracture procedure on 4/15/2025, additional information was received on 4/15/2025: nothing broke inside the patient.The case was successfully completed with a new plate and screws.However, the procedure was delayed by approximately forty-five minutes, requiring the administration of additional anesthesia.Additional information received on 6/3/2025: a total of five products were received.An ar-8916vsr-05 volar distal radius plate, an ar-8724v-20 low profile va locking screw, an ar-8724v-22 low profile va locking screw, an ar-8724v-28 low profile va locking screw, and an ar-8935-18 low profile non-locking screw.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.It was concluded that there is no allegation against part ar-8935-18.No problem found.One unpackaged ar-8935-18 batch unk was received for evaluation.Visual inspection revealed damage to the hexalobe hole.No damage was observed on the threaded body of the screw.Functional testing was not performed, as the device is directly screwed into the bone.It was concluded that there is no allegation against part ar-8935-18.

Brand Name
LO-PRO SCRW,TI,3.5MMX 18MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22318373
Report Number1220246-2025-02643
Device Sequence Number12998992
Product Code HWC
UDI-Device Identifier00888867050440
UDI-Public00888867050440
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K203294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW,TI,3.5MMX 18MM
Device Catalogue NumberAR-8935-18
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown